MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 530001
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 12/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Meter and strips involved in incident were returned for investigation, evaluated, and tested.Products performed to specification.No failure detected.Products will be forwarded to manufacturer.
 
Event or Problem Description
They have been having issues with these glucometers.They have had three occurrences in the past few weeks where the readings have been off.Reporter was on one call where the patient's free style libre read 55 and the prism read 98.They re-checked after they started an iv and the prism read 102.After arrival to the hospital, they checked again, and it was now 33 on another meter.They swapped to a different monitor on that ambulance, and they had a subsequent call where the patient's own was reading 800, and the prism read 400.Over the weekend, they had a call where the patient read 155, but they were not acting like their glucose was 155, so they were treated, and tested again and the reading was 90.All readings were performed within five minutes of each other.The caller stated the meters are always reading too high.Verified they change the lancets each time they test.They use alcohol to clean fingers and allow finger to dry completely.Patient was not receiving any oxygen therapy.Patient doesn't have trouble getting a blood sample.The meter and test strips are stored together in the back of the ambulance in a temperature-controlled environment.Replaced meter, strips and sent return label.

Brand Name
ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key16356248
Report Number1832816-2023-00002
Device Sequence Number6261286
Product Code NBW
UDI-Device Identifier00015482532505
UDI-Public(01)00015482530013,(01)00015482532505
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2023
Report Date (Section F) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2024
Device Model Number530001
Device Catalogue Number530001
Device Lot NumberUM05MAA2A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/17/2023
Event Location Home
Date Report to Manufacturer02/10/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale
Date Report Sent to FDA02/10/2023